On group-theoretic models of randomness and genericity

Ilya Kapovich, Paul Schupp

Research output: Contribution to journalArticlepeer-review

Abstract

We compare Gromov's density model of random groups with the Arzhantseva–Ol’shanskii model of genericity.
Original languageEnglish (US)
Pages (from-to)383-404
Number of pages22
JournalGroups, Geometry, and Dynamics
Volume2
Issue number3
DOIs
StatePublished - 2008

Keywords

  • Genericity
  • random groups
  • small cancellation groups

Fingerprint

Dive into the research topics of 'On group-theoretic models of randomness and genericity'. Together they form a unique fingerprint.

Cite this